Hi, I had to take morning emergency pill (used protection, was being paranoid) levonorgestrel, on 5th day of end of my period. My period is fairly regular with a 30 days cycle. I had dark brown discharge after 5 days from taking the pill and it continued for 5 days. Then it stopped. Then again, I had dark brown discharge for 5 days in the week my period was due. It stopped but after three weeks, I am again having this brown discharge a few days before my due date (before pill) for the second month. Te discharge is about a teaspoonful daily everytime. I am experiencing NO other symptoms of any sickness, irritation or pain and am in good health otherwise. Is this just a side effect of the pill? How long should I wait to get a proper period (with normal flow)? I am in a foreign country and have still a month to go back to my gync.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.